The no-no diet pill
Where do I begin? I was prescribed this medication for weight loss by my doctor. He also prescribed a water and potassium pill with the medicaiton to aide in weight loss. My experience with this medication was horrible. My body went through changes. I took the medication for two weeks. I felt that if the side effects had not subdued by this timeframe I would not need to take the medication. I lost weight however, i was so miserable. I had constant headaches, mood swings and dizziness. I would be up all times of the night eventhough I would take the pill early in the morning around 6 am after eating as instructed. I was instructed to take 26.5 mg. However, I did half the dosage to start out with. I would not wish the side effects of this medication on anyone. It was horrible. It took my body some time to get back into feeling normal. I was very sluggish the first couple of days after getting off of the medication. that is even considering that I weened myself from the medication by taking it from daily to every other day and stopping altogether. I personally would not recommend this medication due to the nature of the side effects.